# SDR DL757070142

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 50,899 hours, 23,038 cycles
- Engine: Pwa PW2037
- Engine time: 64,138 hours, 31,607 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 64,138 hours, 31,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW ADVISED AT 1000 AGL, STARTING A TURN AND HAND FLYING THE A/C, THE NR 2 ENG SLOWLY ROLLED BACK WITH RUMBLING NOTICED.  THEY WERE ABLE TO REGAIN ENGINE CONTROL AND ALL PARAMETERS WERE NORMAL.  ON EICA,S NO EPCS MSGS INSPECTED INTAKE AND EXHAUST NO DAMAGE FOUND.  PERFORMED ENGINE BORSCOPE LOW PRESSURE COMPRESSOR SECTION FOUND ALL NORMAL PER M/M.  REMOVED AND REPLACED FUEL PUMP.  REMOVED AND REPLACED FUEL CONTROL UNIT PER M/M.  REQUIRES ENGINE RUN UP AND LEAK CHK.  PERFORMED ENGINE RUN  AND LEAK CHK, CHKS GOOD PER M/M.
